# SDR SIMA20210302001

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,054 hours, 35,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT REPORTED BURNING SMELL NEAR ROW 12 SMELL WENT AWAY IN 5 MINUTES-C/A-COMPLIED WITH FIM TASK 21-20-00-810-801-A UP TO STEP 12
